Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Normal congruences and quadruply infinite systems of curves in space


Author: Jesse Douglas
Journal: Trans. Amer. Math. Soc. 26 (1924), 68-100
MSC: Primary 53A04
MathSciNet review: 1501265
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501265-2
Article copyright: © Copyright 1924 American Mathematical Society